MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S602
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker showed a battery status of 1 year remaining with a magnet rate of 90 paces per minute (ppm) 10 months ago.A device technician then changed the right ventricular (rv) output from auto 2.2 volts to a fixed output of 3.0 volts.The battery status then showed 3 years remaining with a magnet rate of 90 ppm.The device was then scheduled to be explanted.Prior to explant of the device, a device technician programmed the device to vvi 40 and the battery status went to 4.5 years remaining.The device was explanted and replaced with a non-boston scientific device.The physician requested more information regarding the battery status behavior.A copy of device data was submitted to technical services (ts) for review.Review of stored device data noted that the data sent did not confirm that elective replacement indicator (eri) had been reached.Ts discussed the device battery status indicators and longevity remaining that is estimated by the programmer.Ts then indicated that the reported clinical observations were a result of the change in outputs, which, impacted the longevity remaining estimated by the programmer.No additional adverse patient effects were reported.It was reported that the device was discarded by the hospital following explant and will not be returned.If information is provided in the future, a supplemental report will be issued.

Brand Name
ALTRUA 60
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15657820
Report Number2124215-2022-43069
Device Sequence Number15068748
Product Code LWP
UDI-Device Identifier00802526484476
UDI-Public00802526484476
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/03/2013
Device Model NumberS602
Device Catalogue NumberS602
Device Lot Number778230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2022
Initial Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexUnknown